# SDR ABXA9500655

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59100853
- Condition: Damaged
- Location: Fs 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT OUTBASED OPERATION IN OKC, THE FUSELAGE WAS DAMAGED BY THE CREW ENTRANCE STAIRS DURING SEVERE WEATHER. THE DAMAGE TO THE FUSELAGE WAS TEMPORARILY REPAIRED PER ABX REA D953-12257-MR.  TEMPORARY REPAIR REPLACED 07-25-95 BY PERMANENT REPAIR IAW ABX REA\ND953-12265-MR.
